Drug interactions between lisinopril and Stendra
Interactions between your drugs
Applies to: lisinopril and Stendra (avanafil)
Avanafil can add to the blood pressure-lowering effect of lisinopril. Contact your doctor if you experience signs and symptoms of low blood pressure such as dizziness, lightheadedness, fainting, flushing, headache, or a rapid pulse or heart rate. You may be more likely to experience these problems at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Applies to: Stendra (avanafil)
Avanafil can lower blood pressure, and combining it with alcohol may further increase this effect. You may be more likely to experience symptoms such as dizziness, lightheadedness, fainting, flushing, headache, and heart palpitations. You should avoid or limit the use of alcohol while being treated with avanafil, and use caution when getting up from a sitting or lying position. You may also want to avoid drinking large amounts of grapefruit juice, since it may increase the blood levels and effects of avanafil. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.